On considère une donnée initiale
Given an initial data
DOI : 10.24033/asens.2278
Keywords: Incompressible Navier-Stokes Equations, Blow-up criteria, Anisotropic, Littlewood-Paley Theory.
Mot clés : Équations de Navier-Stokes incompressibles, critère de l'explosion, théorie de Littlewood-Paley anisotropique.
@article{ASENS_2016__49_1_131_0, author = {Chemin, Jean-Yves and Zhang, Ping}, title = {On the critical one component regularity for {3-D} {Navier-Stokes} system}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {131--167}, publisher = {Soci\'et\'e Math\'ematique de France. Tous droits r\'eserv\'es}, volume = {Ser. 4, 49}, number = {1}, year = {2016}, doi = {10.24033/asens.2278}, mrnumber = {3465978}, zbl = {1342.35210}, language = {en}, url = {https://www.numdam.org/articles/10.24033/asens.2278/} }
TY - JOUR AU - Chemin, Jean-Yves AU - Zhang, Ping TI - On the critical one component regularity for 3-D Navier-Stokes system JO - Annales scientifiques de l'École Normale Supérieure PY - 2016 SP - 131 EP - 167 VL - 49 IS - 1 PB - Société Mathématique de France. Tous droits réservés UR - https://www.numdam.org/articles/10.24033/asens.2278/ DO - 10.24033/asens.2278 LA - en ID - ASENS_2016__49_1_131_0 ER -
%0 Journal Article %A Chemin, Jean-Yves %A Zhang, Ping %T On the critical one component regularity for 3-D Navier-Stokes system %J Annales scientifiques de l'École Normale Supérieure %D 2016 %P 131-167 %V 49 %N 1 %I Société Mathématique de France. Tous droits réservés %U https://www.numdam.org/articles/10.24033/asens.2278/ %R 10.24033/asens.2278 %G en %F ASENS_2016__49_1_131_0
Chemin, Jean-Yves; Zhang, Ping. On the critical one component regularity for 3-D Navier-Stokes system. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 49 (2016) no. 1, pp. 131-167. doi : 10.24033/asens.2278. https://www.numdam.org/articles/10.24033/asens.2278/
A new regularity class for the Navier-Stokes equations in
, Grundl. math. Wiss., 343, Springer, Heidelberg, 2011, 523 pages (ISBN: 978-3-642-16829-1) | DOI | MR | Zbl
Remarks on the breakdown of smooth solutions for the 3-D Euler equations, Comm. Math. Phys., Volume 94 (1984), pp. 61-66 http://projecteuclid.org/euclid.cmp/1103941230 (ISSN: 0010-3616) | DOI | MR | Zbl
Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sci. École Norm. Sup., Volume 14 (1981), pp. 209-246 (ISSN: 0012-9593) | DOI | Numdam | MR | Zbl
Fluids with anisotropic viscosity, M2AN Math. Model. Numer. Anal., Volume 34 (2000), pp. 315-335 (ISSN: 0764-583X) | DOI | Numdam | MR | Zbl
Sums of large global solutions to the incompressible Navier-Stokes equations, J. reine angew. Math., Volume 681 (2013), pp. 65-82 (ISSN: 0075-4102) | MR | Zbl
Remarques sur l'existence globale pour le système de Navier-Stokes incompressible, SIAM J. Math. Anal., Volume 23 (1992), pp. 20-28 (ISSN: 0036-1410) | DOI | MR | Zbl
Self-improving bounds for the Navier-Stokes equations, Bull. Soc. Math. France, Volume 140 (2012), pp. 583-597 (ISSN: 0037-9484) | DOI | Numdam | MR | Zbl
Regularity criteria for the three-dimensional Navier-Stokes equations, Indiana Univ. Math. J., Volume 57 (2008), pp. 2643-2661 (ISSN: 0022-2518) | DOI | MR | Zbl
Global regularity criterion for the 3D Navier-Stokes equations involving one entry of the velocity gradient tensor, Arch. Ration. Mech. Anal., Volume 202 (2011), pp. 919-932 (ISSN: 0003-9527) | DOI | MR | Zbl
On the global wellposedness to the 3-D incompressible anisotropic Navier-Stokes equations, Comm. Math. Phys., Volume 272 (2007), pp. 529-566 (ISSN: 0010-3616) | DOI | MR | Zbl
On the Navier-Stokes initial value problem. I, Arch. Rational Mech. Anal., Volume 16 (1964), pp. 269-315 (ISSN: 0003-9527) | DOI | MR | Zbl
Some new regularity criteria for the 3D Navier-Stokes Equations (preprint arXiv:1212.2335 )
A profile decomposition approach to the
Regularity for solutions to the Navier-Stokes equations with one velocity component regular, Electron. J. Differential Equations (2002) (ISSN: 1072-6691) | MR | Zbl
One component regularity for the Navier-Stokes equations, Nonlinearity, Volume 19 (2006), pp. 453-469 (ISSN: 0951-7715) | DOI | MR | Zbl
Navier-Stokes equations with regularity in one direction, J. Math. Phys., Volume 48 (2007) (ISSN: 0022-2488) | DOI | MR | Zbl
Sur le mouvement d'un liquide visqueux emplissant l'espace, Acta Math., Volume 63 (1934), pp. 193-248 (ISSN: 0001-5962) | DOI | JFM | MR
, Topics in mathematical fluid mechanics (Quad. Mat.), Volume 10, Dept. Math., Seconda Univ. Napoli, Caserta, 2002, pp. 163-183 | MR | Zbl
, Applied nonlinear analysis, Kluwer/Plenum, New York, 1999, pp. 391-402 | MR | Zbl
Équation anisotrope de Navier-Stokes dans des espaces critiques, Rev. Mat. Iberoamericana, Volume 21 (2005), pp. 179-235 (ISSN: 0213-2230) | DOI | MR | Zbl
On the result of He concerning the smoothness of solutions to the Navier-Stokes equations, Electron. J. Differential Equations (2003) (ISSN: 1072-6691) | MR | Zbl
Some new regularity criteria for the Navier-Stokes equations containing gradient of the velocity, Appl. Math., Volume 49 (2004), pp. 483-493 (ISSN: 0862-7940) | DOI | MR | Zbl
A note on coupling of velocity components in the Navier-Stokes equations, ZAMM Z. Angew. Math. Mech., Volume 84 (2004), pp. 124-127 (ISSN: 0044-2267) | DOI | MR | Zbl
On the regularity of the solutions of the Navier-Stokes equations via one velocity component, Nonlinearity, Volume 23 (2010), pp. 1097-1107 (ISSN: 0951-7715) | DOI | MR | Zbl
Cité par Sources :